RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2009, Volume 50, Number 6, Pages 1348–1355 (Mi smj2054)  

This article is cited in 2 scientific papers (total in 2 papers)

The integral analog of a series with a two-point sum range

O. S. Osipov

Tomsk State University, Tomsk

Abstract: We consider an improper integral corresponding to the series with a two-point sum range which was constructed by Kornilov in the space of integrable functions. We verify that the sum range of the integral is equal to the set of all constant functions.

Keywords: rearrangement of a series, rearrangement of an integral, Lebesgue–Bochner integral, sum range of a series, sum range of an improper integral.

Full text: PDF file (284 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2009, 50:6, 1062–1069

Bibliographic databases:

UDC: 517.521
Received: 03.04.2008
Revised: 16.09.2009

Citation: O. S. Osipov, “The integral analog of a series with a two-point sum range”, Sibirsk. Mat. Zh., 50:6 (2009), 1348–1355; Siberian Math. J., 50:6 (2009), 1062–1069

Citation in format AMSBIB
\Bibitem{Osi09}
\by O.~S.~Osipov
\paper The integral analog of a~series with a~two-point sum range
\jour Sibirsk. Mat. Zh.
\yr 2009
\vol 50
\issue 6
\pages 1348--1355
\mathnet{http://mi.mathnet.ru/smj2054}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2603875}
\elib{https://elibrary.ru/item.asp?id=13072731}
\transl
\jour Siberian Math. J.
\yr 2009
\vol 50
\issue 6
\pages 1062--1069
\crossref{https://doi.org/10.1007/s11202-009-0117-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000273176200014}
\elib{https://elibrary.ru/item.asp?id=15312693}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-74549198709}


Linking options:
  • http://mi.mathnet.ru/eng/smj2054
  • http://mi.mathnet.ru/eng/smj/v50/i6/p1348

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. G. Lazareva, O. S. Osipov, “Integralnye analogi ryadov v banakhovykh prostranstvakh”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2010, no. 3(11), 29–37  mathnet  elib
    2. Charatonik W.J., Samulewicz A., Witula R., “Limit Sets in Normed Linear Spaces”, Colloq. Math., 147:1 (2017), 35–42  crossref  mathscinet  zmath  isi  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:153
    Full text:41
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021